MAUDE Adverse Event Report: HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR

HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD DRIVE; ROLLATOR
Model Number R728BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Bruise/Contusion (1754); Bone Fracture(s) (1870)
Date of Event 09/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user who stated she sustained "a broken right wrist, bruised shoulder and possible cracked ribs," for which she received x-rays, but did not describe how the rollator contributed to the injuries.The end user requested a replacement.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HEBEI HEALTHPLUS MEDICAL DEVICE CO LTD
no. 1, chuangye street
southwest industrial district
handan city, hebei 05604 6
CH  056046
MDR Report Key16888572
Report Number2438477-2022-00146
Device Sequence Number6163456
Product Code ITJ
UDI-Device Identifier00822383233246
UDI-Public00822383233246
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2023
Report Date (Section F) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR728BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/30/2022
Event Location Home
Date Report to Manufacturer05/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight91 KG
Date Report Sent to FDA05/08/2023